# SDR HEEA065164

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 412010190103
- Condition: Separated
- Location: M/R Damper
- Part time: 4,993 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMPER BEARING SEPARATION.
